American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16T05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Miriam Cohen and Sara Westreich. Probabilistically nilpotent Hopf algebras. Trans. Amer. Math. Soc. 368 (2016) 4295-4314.
Abstract, references, and article information   
View Article: PDF

[2] Juan Cuadra and Ehud Meir. On the existence of orders in semisimple Hopf algebras. Trans. Amer. Math. Soc. 368 (2016) 2547-2562.
Abstract, references, and article information   
View Article: PDF

[3] Julien Bichon and Simon Riche. Hopf algebras having a dense big cell. Trans. Amer. Math. Soc. 368 (2016) 515-538.
Abstract, references, and article information   
View Article: PDF

[4] Uma N. Iyer and Christian Kassel. Generic base algebras and universal comodule algebras for some finite-dimensional Hopf algebras. Trans. Amer. Math. Soc. 367 (2015) 8465-8486.
Abstract, references, and article information   
View Article: PDF

[5] Gabriella Böhm, José Gómez-Torrecillas and Esperanza López-Centella. Weak multiplier bialgebras. Trans. Amer. Math. Soc. 367 (2015) 8681-8721.
Abstract, references, and article information   
View Article: PDF

[6] D.-G. Wang, J. J. Zhang and G. Zhuang. Connected Hopf algebras of Gelfand-Kirillov dimension four. Trans. Amer. Math. Soc. 367 (2015) 5597-5632.
Abstract, references, and article information   
View Article: PDF

[7] I. Heckenberger, A. Lochmann and L. Vendramin. Nichols algebras with many cubic relations. Trans. Amer. Math. Soc. 367 (2015) 6315-6356.
Abstract, references, and article information   
View Article: PDF

[8] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354. MR 3271263.
Abstract, references, and article information   
View Article: PDF

[9] D.-G. Wang, J. J. Zhang and G. Zhuang. Lower bounds of growth of Hopf algebras. Trans. Amer. Math. Soc. 365 (2013) 4963-4986.
Abstract, references, and article information   
View Article: PDF

[10] Rolf Farnsteiner. Complexity, periodicity and one-parameter subgroups. Trans. Amer. Math. Soc. 365 (2013) 1487-1531.
Abstract, references, and article information   
View Article: PDF

[11] Georgia Benkart, Sara Madariaga and José M. Pérez-Izquierdo. Hopf algebras with triality. Trans. Amer. Math. Soc. 365 (2013) 1001-1023.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia